# SDR GTIA2023120137664

- Difficulty date: November 30, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,921 hours, 3,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED STRONG "FOWL" ODOR IN THE AFT AT TOD AND DURING DESENT -REF TSM 05-50-00-810-831-A ISOLATED ODOR TO PACK 2. SEE LP# 3296390-2 FOR CORRECTIVE ACTION
